Does the pill mask symptoms of endo?

Hi guys

Recently diagnosed with endo I have decided to come off the pill as I would like to try for a baby. Since coming off the pill I feel sick, tired and have terrible headaches. I tried to stop taking the pill a few ago but things got so bad I had to go back on it. I am drained at the end of every day. Has anyone else experienced this and is there anything else available that I could take?


5 Replies

  • Hi, anytime I was on my break week from the pill I would experience really bad headaches and be very tired, could be your body trying to get used to not being on it anymore, not sure if it's any help to you! xx

  • Hi, I stopped taking my pill 5 months ago to ttc, having been on it back to back for 7 years. I was diagnosed with endo nearly 15 years ago and have stage 2-3. I have been on other medication (Danazol, Zoladex etc) but always found taking the pill as the best option to get longer pain free periods. Since coming off it, I have felt awful. I'm constantly tired, I get migraine like headaches, I bleed for 16 days out of a 26 day cycle, my boobs are killing me, my back is killing me, I feel depressed and anxious, the pmt I masked with back to back pills is scaring my husband, and I feel like I am falling apart. Unfortunately my job and my 8 year old son means that I cannot let anyone see or know that I'm not coping (I'm good at masking my pain - after years of practice) although my husband says that I'm coming across as constantly angry at the moment 😞

    I keep thinking I just want to go back on the pill, we've been trying to conceive for 5 months (following my 7th lap) but with no joy. i don't know if there is anything you can take whilst ttc, I am seeing my gynae next week so will ask him then. I hope you find some answers, just wanted you to know you are not alone.

  • Thanks for your reply Jo-Jo!

    This is so tough. It's emotionally draining isn't it?! I sometimes think is it just all in my head and that makes me feel even worse.

    Sorry to hear your having a bad time too. Let me know how your appointment goes next week.



  • Hi Lou, this is exactly what happened to me, just wanted you to know that it is absolutely not in your head. I came off the pill nearly 3 years ago after been on it since 14 years old because my periods were so painful.... I actually had unnecessary surgeries on my bladder ! I has suffered with bowel, bladder, pain with intercourse, back pain etc... And I kept my diet clean wheat, dairy free and coped but as soon as I came off the pill, pain started I actually conceived quickly but had my 12 week scan and miscarried from then my pain got progressively worse, believe it or not my local hospital is on the bsge list!!!! I was told it was all in my head, met lots of consultants who just didn't understand and things got that bad we went private. I didn't find the consultant I have now straight away but I can honestly say he is my saviour, I am day 5 after total radical excision surgery and my ovaries are temporarily suspended and I feel the best I have felt in years. My message is don't let anyone darken your shine, you know your own body. Life is so precious and your health is your wealth. I hope you get the help you need. Take care

  • I know what u mean sometimes having synthetic hormones in your body are better than nothing. I recently got off the pill after being on it for 20 yrs. I felt like crap and was worried my endo might come back. I ordered some bioidentical hormone creme on-line until I found a great girl that is a hormone specialist. You need to research and find a hormone specialist not some gyno or endocrinologist unless they specialize in hormone treatment but most don't. Good luck! Can the pill mask endo. I guess it can keep it from proliferating and I've read it can shrink implants but I'm not sure on that one.

You may also like...